# SDR 2008UALA00917

- Difficulty date: February 16, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 49,784 hours, 17,432 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Dislodged
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-RING AND STRAP HANGING FROM DOOR 2L SLIDE PACK.  REATTACHED LANYARD TO DOOR SLIDE, OPS NORMAL.
